# SDR CALA2025040303464

- Difficulty date: April 1, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N27964
- Make and model: Boeing 787-9
- Aircraft serial: 37813
- Aircraft time: 42,460 hours, 4,096 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OVEN 105 IN FWD GALLEY SMELLS OF SMOKE DURING U FOUND MIXED NUTS UNDERNEATH. REMOVED MIXED NUTS UNDERNEATH.
